# SDR HALA2022012400021

- Difficulty date: January 23, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 30,858 hours, 4,748 cycles
- System (JASC): 2424 · AC Regulator
- Part: Generator
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  APU GEN FAULT //  ACCOMPLISHED TSM 24-20-81-810-905-A. BITE TEST OF EPGSM TEST PASSED FOR GAPCU. TSM NEXT STEP IS REPLACE GENERATOR. 01/21/22 2557730 REMOVED APU GEN PER AMM 24-23-51 01/21/2022 995967 INSTALLED APU GEN PER AMM 24-23-51-400-801-A. FUNCTION CHECK OK.LEAK CHECK OK. OK FOR SVC. GENERATOR, APU, OFF 33-2423-9-0001 S/N 04540 ON 33-2423-9-0001 S/N 04599
